MathSciNet Relay Station
MathSciNet bibliographic data
MR3408813 26A51 (26A33 26D15 39B62)
Cristescu, Gabriela; Noor, Muhammad Aslam; Awan, Muhammad Uzair Bounds of the second degree cumulative frontier gaps of functions with generalized convexity. Carpathian J. Math. 31 (2015), no. 2, 173–180.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement